1mg, best e pharmacy in India

MALIDENS DS SUSPENSION

generic_icon
Rs.38.50for 1 bottle(s) (60 ML suspension each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR MALIDENS

Paracetamol(250mg/5ml)

food interaction for MALIDENS

alcohol interaction for MALIDENS

pregnancy interaction for MALIDENS

lactation interaction for MALIDENS

medicine interaction for MALIDENS

food
alcohol
pregnancy
lactation
medicine
It is better to take Malidens ds suspension with food.
Malidens ds suspension may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Malidens ds suspension may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Malidens ds suspension is probably safe to use during breastfeeding. Please consult your doctor.
SAFE
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, DYNAPAR AQ INJECTION 1ML, EPSOLIN 50MG/2ML INJECTION & 7 more
  • SALT INFORMATION FOR MALIDENS

    Paracetamol(250mg/5ml)

    Uses

    Malidens ds suspension is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

    How it works

    Malidens ds suspension blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

    Common side effects

    Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

    SUBSTITUTES FOR MALIDENS

    6 Substitutes
    6 Substitutes
    Sorted By
    RelevancePrice
    • FEVAGO DS 250MG/5ML SUSPENSION
      (60 ML suspension in bottle)
      Cipla Ltd
      Rs. 0.59/ML of suspension
      generic_icon
      Rs. 35.28
      save 8% more per ML of suspension
    • SUMO L DS 250 MG/5 ML SUSPENSION
      (60 ML suspension in bottle)
      Alkem Laboratories Ltd
      Rs. 0.59/ML of suspension
      generic_icon
      Rs. 35.28
      save 8% more per ML of suspension
    • XT PARA 250 MG/5ML SUSPENSION
      (60 ML suspension in bottle)
      Unichem Laboratories Ltd
      Rs. 0.59/ML of suspension
      generic_icon
      Rs. 35.28
      save 8% more per ML of suspension
    • FELOK M SUSPENSION
      (60 ML suspension in bottle)
      Aurz Pharmaceuticals Pvt Ltd
      Rs. 0.75/ML of suspension
      generic_icon
      Rs. 45
      pay 17% more per ML of suspension
    • PYRIKAP 250MG SUSPENSION
      (60 ML suspension in bottle)
      Kaptab Pharmaceuticals
      Rs. 0.53/ML of suspension
      generic_icon
      Rs. 32
      save 17% more per ML of suspension

    Top Physicians

    Expert advice FOR MALIDENS

    • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
    • Do not take paracetamol if you drink three or more alcoholic beverages every day.
    • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
    • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

    Frequently asked questions FOR MALIDENS

    Paracetamol

    Q.

    Is paracetamol an antibiotic?
    No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

    Q.

    Is paracetamol a NSAID?
    Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

    Q.

    Is paracetamol an analgesic?
    Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

    TOP MEDICINES PRESCRIBED WITH MALIDENS DS SUSPENSION

    Articles


    Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)